# SDR AALA20161102003

- Difficulty date: October 30, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 68,138 hours, 11,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200409001
- Condition: Detached
- Location: Exit Sign
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  BOTH OVERWING EMERGENCY EXIT SIGN LENS COVERS FELL OFF ON LANDING.  REATTACHED BOTH EXIT SIGNS IAW AMM 25-64-00.  OPERATIONAL CHECK GOOD.  REF AALA20161102002.
